# SDR ASOA2013071808727

- Difficulty date: July 5, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 27,231 hours, 24,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TRACK CROSS MEMBER AFT LOWER ATTACH ANGLE CRACKED.  REMOVED ANGLE IAW SRM 51-40-11.  LOCATED AND DRILLED BRACKET.  INSTALLED ANGLE IAW SRM 51-40-11 AND DWG 601R35050.
